# SDR SWAA2021042760250

- Difficulty date: March 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 39,725 hours, 23,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193D HAS A DELAMINATION ON OUTER SKIN CENTER OF PANEL. REPAIRED DELAMINATION 2 EA ON PANEL 193D OUTER SKIN CENTER OF PANEL PER SRM 5170052R2 AND SRM 5170052R11.
